Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Generalized Krein parameters of strongly regular graphs
Publication

Generalized Krein parameters of strongly regular graphs

Title
Generalized Krein parameters of strongly regular graphs
Type
Article in International Scientific Journal
Year
2015
Authors
Luís Almeida Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Vasco Mano
(Author)
Other
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications Without AUTHENTICUS View ORCID page
Journal
Title: Applied MathematicsImported from Authenticus Search for Journal Publications
Vol. 6 No. 1
Pages: 37-45
ISSN: 1005-1031
Publisher: Springer Nature
Scientific classification
FOS: Natural sciences > Mathematics
CORDIS: Physical sciences > Mathematics
Other information
Resumo (PT):
Abstract (EN):
Language: English
Type (Professor's evaluation): Scientific
Notes: Volume 6,nº1 , january of 2015,issn print 2152-7385, issn online 2152-7393
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Inequalities on the Parameters of a Strongly Regular Graph (2014)
Chapter or Part of a Book
Luís Almeida Vieira; Vasco Mano; Enide Martins Cascais
Generalized binomial series and strongly regular graphs (2013)
Article in International Scientific Journal
Vasco Moço Mano; Enide Andrade Martins; Luís Almeida Vieira
Alternating Schur Series and Necessary Conditions for the existence of Strongly Regular Graphs (2014)
Article in International Scientific Journal
Vasco Mano; Luís Almeida Vieira
Euclidean Jordan algebras, MacLaurin series and inequalities on strongly regular graphs (2013)
Article in International Conference Proceedings Book
Luís Almeida Vieira; Vasco Mano

See all (6)

Of the same journal

Binomial Hadamard Series and Inequalites on the parameters of a Strongly Regular Graph (2018)
Article in International Scientific Journal
Luís Almeida Vieira
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-03 18:36:49 | Reports Portal